| Model Number |
72404257 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was complaining on the length and feeling the tubing.As a result, the cylinders and pump were explanted and replaced.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01,
batch/lot number: 1100348080,
model/catalog description: reservoir flat iz 100 ml,
unique identifier (udi) #: (b)(4).